Author Topic: End is possible  (Read 1580 times)

[Buddie]

End is possible
« on: February 04, 2023, 02:03:35 pm »
I came back to write a success sory. It has been a long time so I will probably forget something, but it was allways on my mind that I have to write it to give some hope to everyone. English is not my frist language but I will try to write it so you can all understand. My horor story began after my second pregnancy, in the end of 2015, when some physical symptoms started to appear like heavines in my head, dizzines and inner trembling when I was falling a sleep. Then I went to neurologist who gave me Klonopin. I was instantly better and was on Klonopin for I think about 6 months. Than I quit very fast, almost cold turkey and it al began. First physical symptoms then psychological, I had dizzines, tinitus, inner tremblig in ful force when falling a sleep, head heavines like I had iron helmut on my head all the time, nausea, unberable headache, anxiety like panic attacks mostly in the afternon, it was like I wanted tu tear my skin from my body, such a nervousness that it was unberable, and then came depression. It was such a horrible period that every morning when I opend my eyes i wished I didnít and I wished to fall asleep forever. Then I realised I canít take it any more and went to psychiatrist. I searched for one who is familiar with Benzos. That time i was about 5 months in withdrawal. He gave me Lexapro and after about a month or two months I started to notice tiny changes to better. After about 1,5 year I was my old self, still on Lexapro, and it was such a great feeling. I felt better than ever, so calm, so stabilised, it was such a peacefull feeling, my mood was so constant, I was so content and satisfied. I stayed on Lexapro for another 1,5 year and than stoped in summer 2021. I stopped slowly and had zero withdrawal from Lexapro. Nothing. Now I live a normal life, I can consume everything, even alcohol, without any consequences. I think my initial problem was some kind of anxiety trigered by pregnancy, hormones or some kind of stress that manifested with physical symptoms and Klonopin just masked the anxiety and made it 1000 times worse when I cold turkey from Klonopin. I would probably solve my problem with one year on Lexapro, if it was given to me initialy, and avoid Benzo hell. Anyway, I am my old self now I donít have any problems. I think now I am a much stronger person, especially after withdrawall experience. I think I couldnít solve my problem without Lexapro, if I didnít take antidepresant I think my life would still be hell with all the physical and psychological symptoms. From my experience SSRI save my life and gave it back to me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: End is possible
« Reply #1 on: February 04, 2023, 03:45:52 pm »
Hi Nikki.  Thank you for writing your story.  I also believe hormones can play a lot in this for women.  I had my first anxiety/depression after the birth of my 2nd child as well.  Now I'm at menopause and got hit hard.  Wondering what is causing what.  Thank you so much for posting your story I am so glad you are doing well!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: End is possible
« Reply #2 on: February 04, 2023, 07:46:28 pm »
Thanks so much for sharing your story. I'm so happy you're living your best life now!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: End is possible
« Reply #3 on: February 05, 2023, 11:47:11 pm »
WONDERFUL!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.